# SDR USAA000977

- Difficulty date: July 7, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 1 INCH BY 1 INCH, 6 AREAS, STATION 947 FLOORBOARD HOLES.  REPAIRED BEAM PER SRM 53-10-9.  CORROSION LEVEL 1.  REPAIRED BEAM PER SRM 53-10-9.  (M)
